# SDR R61A2024050600200

- Difficulty date: April 16, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, SUPPORT BRACKET ON AFT R/H LONGITUDINAL SEAT TRACK AT JUNCTION OF FR84 AND SEAT TRACK FOUND CRACKED. CFIII SUPPORT BRACKET ON AFT R/H LONGITUINAL SEAT TRACK AT JUNCTION OF FRAME84 AND SEAT TRACK WAS REPLACED AND  INSTALLED IAW EMBRAER 175 SRM CH 51-42-01.
